Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
50 p, 812.9 KB Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators / Yang, Dachun (Beijing Normal University. School of Mathematical Sciences) ; Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)
Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. [...]
2017 - 10.5565/PUBLMAT6121704
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles)  

See also: similar author names
3 Yang, D.
1 Yang, Dachung
1 Yang, Dachung.
1 Yang, Dongyun
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.